MIA cover

Mathematical Inequalities & Applications

Volume: 12

Year: 2009


Issue: 4 (October, 2009)
Article number / DOI Authors / Title Pages Abstract Article
12-51 Peter Bullen: A look at the work of Josip Pečarić 683–692 View View
12-52 A. Kufner, K. Kuliev, G. Kulieva: Conditions characterizing the Hardy and reverse Hardy inequalities 693–700 View View
12-53 Mohammad Sal Moslehian, Lars-Erik Persson: Reverse Cauchy--Schwarz inequalities for positive C-valued sesquilinear forms 701–709 View View
12-54 Kazimierz Nikodem, Mateusz Nikodem: Remarks on t-quasiconvex functions 711–717 View View
12-55 Chan He, Horst Martini, Senlin Wu: Halving closed curves in normed planes and related inequalities 719–731 View View
12-56 A. Čivljak, Lj. Dedić, M. Matić: Euler harmonic identities and moments of real Borel measures 733–743 View View
12-57 Biserka Kolarec: Inequalities for the C-valued norm on a Hilbert C-module 745–751 View View
12-58 D. Inoan: Existence and behavior of solutions for variational inequalities over products of sets 753–762 View View
12-59 Dorel I. Duca: Properties of the intermediate point from the Taylor's theorem 763–771 View View
12-60 Vladimir Volenec, Zdenka Kolar-Begović, Ružica Kolar-Šuper: Heptagonal triangle as the extreme triangle of Dixmier-Kahane-Nicolas inequality 773–779 View View
12-61 Alina Alb Lupaş: On special differential subordinations using Sălăgean and Ruscheweyh operators 781–790 View View
12-62 Iulia Costin, Silvia Toader: Complementariness with respect to the logarithmic mean 791–798 View View
12-63 Mirosław Adamek: On two variable functional inequality and related functional equation 799–804 View View
12-64 V. Čuljak, B. Ivankovik: One refinement of Jensen's discrete inequality and applications 805–814 View View
12-65 Elena N. Lomakina: Asymptotic estimates for approximation numbers of the Hardy operator in Q-Banach spaces 815–825 View View
12-66 Ludmila Nikolova, Theodossios Zachariades: On ψ- interpolation spaces 827–838 View View
12-67 Villő Csiszár, Tamás F. Móri: A Bienaymé-Chebyshev inequality for scale mixtures of the multivariate normal distribution 839–844 View View
12-68 A. I. Mitrea, D. Mitrea: Two-sided estimates of projection operators norm, with applications to deformable models 845–852 View View
12-69 Marius Radulescu, Sorin Radulescu, Petrus Alexandrescu: On the Godunova-Levin-Schur class of functions 853–862 View View
12-70 Doru Ştefănescu: Inequalities on real roots of polynomials 863–871 View View
12-71 Vladimir D. Stepanov, Elena P. Ushakova: Alternative criteria for the boundedness of Volterra integral operators in Lebesgue spaces 873–889 View View
12-72 Ryskul Oinarov, Lars-Erik Persson, Ainur Temirkhanova: Weighted inequalities for a class of matrix operators: the case p ≤ q 891–903 View View
12-73 Ivan Perić: Overview of mixed means, operator norms of averaging operators and maximal functions, and some new results 905–915 View View